advertisement
Question
Posted by: | 2019/08/13

Thyroid - Never ending story

I had my left lobe removed in February. Since then I have been up and down, and only started taking Eltroxin 0.25 about 1 and 1/2 month back. I still have the shakes, inner trembling and jitters, heart throbbing in my stomach and still experience the palpitations. I also experience spasms / cramps from my inner left thigh down to my calve. I had my calcium levels tested and they were within specification. Is there anything else I can look out for or do differently? Thank You,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/08/14

Hi
I suggest that you have your thyroid levels checked, to make sure that the Eltroxin you are using is sufficient, or maybe even too much. This could explain the symptoms that you are experiencing. The other possibility is that the symptoms are related to anxiety, but one will have to make sure that the symptoms are not still due to the thyroid or parathyroid glands. Good luck and I hope that you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement